# SDR C2XA11SH109

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 145959
- Aircraft time: 14,712 hours, 7,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RT AFT UPPER SKIN WAS FOUND TO BE CRACKED AROUND A RIVET AT FRAME 78 AND STRINGERS 5R-6R.  MAINTENANCE REAMED OUT THE CRACKED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145XR SRM 53-32-01 FIG 204.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
